MAUDE Adverse Event Report: BECTON DICKINSON, S.A. Plastipak Luer-Lok; Syringe, Piston

BECTON DICKINSON, S.A. Plastipak Luer-Lok; Syringe, Piston
Catalog Number 300865
Medical Device Problem Codes Difficult to Flush (1251); Infusion or Flow Problem (2964); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.Applicable 510k numbers are k182589; k980987.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
The following information was provided by the initial reporter: failure to administer medication to the patient during surgery and connection to a syringe pump.When did the incident occur? during use.It was reported that after connecting a 50 ml syringe to a syringe pump and initiating norepinephrine infusion, a significant amount of air was detected in the syringe, preventing delivery of the drug to the patient during surgery.Additional information provided: response received on (b)(6) 2026 5:58 pm (b)(6).Was patient or user harmed? if yes, please explain no.

Brand Name
Plastipak Luer-Lok
Common Device Name
Syringe, Piston
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25634958
Report Number3003152976-2026-00312
Device Sequence Number9736279
Product Code FMF
UDI-Device Identifier00382903008650
UDI-Public(01)00382903008650(11)251212(17)301130(10)2512046
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
See H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300865
Device Lot Number2512046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date06/30/2026
08/21/2026
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown